Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Small covers of the dodecahedron and the $120$-cell


Authors: Anne Garrison and Richard Scott
Journal: Proc. Amer. Math. Soc. 131 (2003), 963-971
MSC (2000): Primary 57M50
Published electronically: June 18, 2002
MathSciNet review: 1937435
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $P$ be the right-angled hyperbolic dodecahedron or $120$-cell, and let $W$ be the group generated by reflections across codimension-one faces of $P$. We prove that if $\Gamma\subset W$ is a torsion free subgroup of minimal index, then the corresponding hyperbolic manifold ${\mathbb H}^n/\Gamma$ is determined up to homeomorphism by $\Gamma$ modulo symmetries of $P$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M50

Retrieve articles in all journals with MSC (2000): 57M50


Additional Information

Anne Garrison
Affiliation: Department of Mathematics and Computer Science, Santa Clara University, Santa Clara, California 95053
Email: agarriso@math.scu.edu

Richard Scott
Affiliation: Department of Mathematics and Computer Science, Santa Clara University, Santa Clara, California 95053
Email: rscott@math.scu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06577-2
PII: S 0002-9939(02)06577-2
Keywords: Small cover, dodecahedron, $120$-cell, closed hyperbolic manifold
Received by editor(s): July 19, 2001
Received by editor(s) in revised form: October 22, 2001
Published electronically: June 18, 2002
Additional Notes: The second author was supported by an Arthur Vining Davis Fellowship from Santa Clara University
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2002 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia